# SDR QXEA200501644

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Anchor
- Part number: MS21059L3
- Condition: Broken
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING SLAT NR 1 INBOARD OF SLAT TRACK PANEL 622BZ HAS A BROKEN ANCHOR UNIT.  MAINTENANCE REPLACED WITH A NEW NUT ASSEMBLY IAW CRJ-700 SRM 51-42-06-001-001-A01.
